Research Repository

Extremes of spherical fractional Brownian motion

Cheng, Dan and Liu, Peng (2019) 'Extremes of spherical fractional Brownian motion.' Extremes, 22 (3). 433 - 457. ISSN 1386-1999

[img]
Preview
Text
ExtremeSFBM_Extremes_Final.pdf - Accepted Version

Download (425kB) | Preview
Item Type: Article
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Elements
Date Deposited: 28 Jan 2021 17:47
Last Modified: 28 Jan 2021 18:15
URI: http://repository.essex.ac.uk/id/eprint/28167

Actions (login required)

View Item View Item